A 26-year-old female asked:
accidentally inserted infants tylenol (acetaminophen) suppository in 2 year olds vagina. what do i do? it has already dissolved.
2 doctor answers
Dr. Bennett Werner answered
43 years experience Cardiology
How many? : If it's only one, not a problem. If more, take her to the er.
Answered on Sep 10, 2020
Dr. Pamela Lindor answered
31 years experience Pediatrics
Should be okay: Although this medicine is meant for the rectum, i would not expect any major complications from accidental insertion into the vagina. Watch for any sign of irritation or vaginal discharge, and consult your child's doctor if you have any concerns.
Answered on Nov 29, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My third finger knuckle has been swollen for 2 months after jamming it in basketball what should i do
My 5 year old daughter constantly has a sore red vagina dr said common in that age not wiping well but no suggestions for prevention what can i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!